# SDR SWAA2019120439340

- Difficulty date: November 11, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 49,402 hours, 33,070 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5800
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242UF BOTTOM SURFACE OUTBOARD EDGE CRACKED AT FORWARD END, BETWEEN BS. 887 TO BS. 1016. / REPAIRED FLOOR PANEL 242UF IAW SRM.
